# SDR HEEA0016042

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247138
- Condition: Worn
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT COVER WORN AND TORN.
